RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1981, Volume 46, Number 3, Pages 305–309 (Mi tmf2334)  

This article is cited in 3 scientific papers (total in 3 papers)

Associative algebra of generalized functions closed with respect to differentiation and integration

G. K. Tolokonnikov, Yu. M. Shirokov


Abstract: An associative algebra of generalized functions including the $\delta$ function and also functionals of a new type which are nonzero on the $\delta$ function and its derivatives is constructed. Involution, differentiation, and integration are defined in the algebra. It can be used to construct new strongly singular potentials and also in the Hamiltonian formulation of local quantum field theory.

Full text: PDF file (615 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1981, 46:3, 200–203

Bibliographic databases:

Received: 18.03.1980

Citation: G. K. Tolokonnikov, Yu. M. Shirokov, “Associative algebra of generalized functions closed with respect to differentiation and integration”, TMF, 46:3 (1981), 305–309; Theoret. and Math. Phys., 46:3 (1981), 200–203

Citation in format AMSBIB
\Bibitem{TolShi81}
\by G.~K.~Tolokonnikov, Yu.~M.~Shirokov
\paper Associative algebra of generalized functions closed with respect to differentiation and integration
\jour TMF
\yr 1981
\vol 46
\issue 3
\pages 305--309
\mathnet{http://mi.mathnet.ru/tmf2334}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=622510}
\zmath{https://zbmath.org/?q=an:0464.46038|0479.46022}
\transl
\jour Theoret. and Math. Phys.
\yr 1981
\vol 46
\issue 3
\pages 200--203
\crossref{https://doi.org/10.1007/BF01032726}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MN84000003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2334
  • http://mi.mathnet.ru/eng/tmf/v46/i3/p305

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. K. Tolokonnikov, “Shirokov algebras. I”, Theoret. and Math. Phys., 51:3 (1982), 554–561  mathnet  crossref  mathscinet  zmath  isi  elib
    2. G. K. Tolokonnikov, “Differential rings used in Shirokov algebras”, Theoret. and Math. Phys., 53:1 (1982), 952–954  mathnet  crossref  mathscinet  zmath  isi
    3. V. G. Danilov, V. P. Maslov, V. M. Shelkovich, “Algebras of the singularities of singular solutions to first-order quasi-linear strictly hyperbolic systems”, Theoret. and Math. Phys., 114:1 (1998), 1–42  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:309
    Full text:98
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019